On some classes of generalized quasi-Einstein manifolds
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 415-424
Printed September 1, 2009
Absos Ali Shaikh and Shyamal Kumar Hui
University of Burdwan
Abstract : The object of the present paper is to study the generalized quasi-Einstein manifolds satisfying some conditions. Finally the existence of such manifolds is ensured by several interesting examples.
Keywords : generalized quasi-Einstein manifold, Ricci-pseudosymmetric manifold, Ricci-semisymmetric manifold, conformal curvature tensor, concircular curvature tensor, quasi-conformal curvature tensor, projective curvature tensor, conformally flat
MSC numbers : 53B30, 53B50, 53C50, 53C80, 83D05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd